# SDR SWAA2021042865751

- Difficulty date: April 3, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 60,053 hours, 35,289 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER UPPER ANGLE LOC ON BS663 BETWEEN BL0 AT RBL 64 AT MAIN WHEEL WELL COMPARTME (1 EA) / REPLACED VAPOR VARRIER UPPER ANGLE LOC ON BS663 BETWEEN BL0 AT RBL64 AT MAIN WHEEL WELL COMPARTMENT (1E/A) IAW B737-700 SRM 51-40-02 AND DWG #111A1000 REV.-
